# SDR DALA2022051903444

- Difficulty date: February 26, 2022
- Submitted: March 15, 2023
- Operation: Air carrier
- Make and model: Boeing 717-200
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910040522
- Part serial: 21214
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: DENT ,LOWER SKIN / CA: REPAIRED PER ERA 599208-14 REV ORG.
